# SDR ASAA0771953

- Difficulty date: August 14, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 24,693 hours, 10,511 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A44001
- Condition: Dented
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER HAS DENT ON LOWER SURFACE.  REPAIRED IAW SRM 51-70-10.
